# SDR R61A201208040398

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 10,796 hours, 6,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 17066803402
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND FWD CARGO DOOR AFT LOWER FRAME HAS SPOTS OF CORROSION.  MX REMOVED AND REPLACED OLD REST IAW EMB 190 AMM 20-10-01, EMB 190SRM51-40-02.  PN 170-66803-402.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
